Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 208, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 10, 2025, 4:06 AM MDT for Adams County, Denver County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2025, 4:06 AM MDT (10:06 UTC)
- Expired
- Jul 10, 2025, 4:30 AM MDT
- In force
- 24 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 60.0 mph
Counties Adams County, CO, Denver County, CO
The radar
The Denver radar (KFTG), 6 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:44 AM MDT, 1 hour 22 minutes earlier. Its key messages:
- Scattered showers/thunderstorms today. Gusty winds of 30-50 mph will be common. A few gusts up to 65 mph will be possible.
- Critical fire weather conditions across South Park today.
- Scattered to numerous late day showers and thunderstorms Friday and Saturday.
Area forecast discussion, Jul 10, 2:44 AM MDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 244 AM MDT Thu Jul 10 2025 .KEY MESSAGES... - Scattered showers/thunderstorms today. Gusty winds of 30-50 mph will be common. A few gusts up to 65 mph will be possible. - Critical fire weather conditions across South Park today. - Scattered to numerous late day showers and thunderstorms Friday and Saturday. && .UPDATE... Issued at 244 AM MDT Thu Jul 10 2025 It is a very warm morning out there! At 2 AM, temperatures across the urban corridor are in the lower to mid 80s. Cloud cover and downslope winds associated with an upper level trough moving across the region is keeping temperatures very warm after yesterday's hot day. There's not much moisture at the low levels of the atmosphere with dew points only in the 30s. Mid and high level moisture is producing high-based showers with gusty outflow winds and little to no rainfall. This is expected to continue through sunrise. There may be a brief break in cloud cover and showers to warm up this morning. Best lift from the trough moves through late morning in the mountains and early afternoon along the I-25 corridor. We'll see scattered showers/thunderstorms develop from this lift. Strong wind gusts up to 65 mph will be possible under the strongest down bursts. However, most locations should see brief 30-50 mph gusts when the showers/thunderstorms roll through. Rainfall could be briefly moderate or heavy, but amounts are expected to stay under a quarter inch. The gusty outflow winds will be the main threat today. Showers and thunderstorms linger into the evening hours over the plains, but the rest of the area is expected to finished with the showers and thunderstorms by early evening. && .DISCUSSION /Through Wednesday/... Issued at 228 PM MDT Wed Jul 9 2025 Radar and satellite pictures are showing limited convection developing over the northern border plains and southeastern plains of the CWA currently. For this afternoon and evening, convection will be minimal, 10-20%s over the plains. However, even weak showers of virga could produce significant downdraft outflow winds. Models have the upper ridge center push westward overnight tonight and on Thursday with the ridge flattening. A weak upper trough moves across the CWA on Thursday. It will usher in a cooler airmass with some increased moisture and limited upward synoptic scale energy. Will keep the going 30-60% pops in. Strong outflow winds can again be expected. Concerning the Fire Weather Watch in South Park for Thursday, conditions remain marginal at this time for a Red Flag Warning so will leave the watch going for now. There will be weak northwesterly flow aloft Thursday night into Friday, then more weak upper troughing late Friday night/Saturday morning. CAPE is fairly decent both late day Friday and Saturday with precipitable water values over 1.00 inch for most of the plains both days. Heavier rainfall amounts are possible with the 30-70% pops. Look at the later days, Sunday through Wednesday, the upper ridge moves back into Colorado Sunday and Monday, but it's center stays southwest of the state. There is more upper troughing, mostly north of us, on Tuesday and Wednesday, but just enough to bring cooler air to the CWA both days. For pops, Sunday is the driest day, with limited convection relegated to just the mountains. Late day convection and precipitation chances increase Monday through Wednesday; out on the plains as well, with Wednesday having the highs pops. Denver could see two days with 90 degree or plus temperatures both Sunday and Monday, but Tuesday and Wednesdsay's highs will cool to below seasonal normals. && .AVIATION /06Z TAFS through 06Z Friday/... Issued at 1136 PM MDT Wed Jul 9 2025 Wind forecast for tonight, Thursday morning, and Thursday afternoon is challenging and highly uncertain. An upper level wave is producing high-based showers across Colorado at this time and will continue into Thursday morning. Very little to no rainfall is expected, but dry microbursts/outflow winds will continue to bring wind shifts all the way through Thursday afternoon. Latest model runs have been showing a wave of thunderstorms moving through between 18Z and 22Z with strong outflow winds of 40-50 knots. The shower/thunderstorm activity is expected to be done 22-24Z. Northeast winds are expected to prevail behind the exiting convection around 00Z Friday. && .BOU WATCHES/WARNINGS/ADVISORIES... Red Flag Warning in effect from 11 AM this morning to 9 PM MDT this evening for COZ214. && UPDATE...Meier DISCUSSION...rjk AVIATION...Meier
Hazardous weather outlook, Jul 9, 11:16 AM MDT, 16 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1116 AM MDT Wed Jul 9 2025 COZ030>051-101730- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1116 AM MDT Wed Jul 9 2025 ...HEAT ADVISORY IN EFFECT FOR THE URBAN CORRIDOR FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight Very hot temperatures are expected across the plains today, with the potential for a few record highs. Temperatures are expected to remain well above normal overnight tonight as well. There will be isolated thunderstorms over the mountains late, after midnight tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Slightly cooler high temperatures are expected on Thursday, with a better cool-down on Friday and Saturday. There will be a return to showers and thunderstorms from Thursday onward, with late day Friday and Saturday having the best coverage and measurable rainfall chances. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:01 PM MDT | Special Weather Statement | BOU | Broomfield | 29 min |
| Jul 9, 7:27 PM MDT | Special Weather Statement | BOU | Broomfield | 48 min |
| Jul 10, 1:36 AM MDT | Red Flag Warning | BOU | Park | 18 hr |
| Jul 10, 11:59 AM MDT | Special Weather Statement | BOU | Arapahoe | 31 min |
| Jul 10, 12:43 PM MDT | Special Weather Statement | BOU | Douglas | 32 min |
| Jul 10, 12:45 PM MDT | Special Weather Statement | BOU | Denver | 30 min |
| Jul 10, 1:14 PM MDT | Special Weather Statement | BOU | Arapahoe | 31 min |
| Jul 10, 1:32 PM MDT | Special Weather Statement | BOU | Broomfield, Gilpin, Jefferson | 28 min |
| Jul 10, 1:42 PM MDT | Special Weather Statement | BOU | Elbert | 33 min |
| Jul 10, 1:51 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Jefferson | 39 min |
| Jul 10, 2:03 PM MDT | Special Weather Statement | BOU | Elbert | 42 min |
| Jul 10, 2:12 PM MDT | Special Weather Statement | BOU | Lincoln | 48 min |
| Jul 10, 2:28 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 47 min |
| Jul 10, 3:00 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 45 min |
| Jul 10, 4:06 PM MDT | Special Weather Statement | BOU | Logan | 24 min |
| Jul 10, 4:08 PM MDT | Special Weather Statement | BOU | Lincoln | 52 min |
| Jul 10, 4:17 PM MDT | Special Weather Statement | BOU | Weld | 28 min |
| Jul 10, 4:54 PM MDT | Special Weather Statement | BOU | Weld | 51 min |
| Jul 10, 4:56 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 34 min |
| Jul 10, 5:27 PM MDT | Special Weather Statement | BOU | Morgan | 33 min |
| Jul 10, 5:47 PM MDT | Special Weather Statement | BOU | Washington | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.